# SDR NOCA19306

- Difficulty date: November 2, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF BELOW 80 KNOTS LEFT ENGINE REVERSE CAUTION ILLUMINATED, AND LEFT REVERSE ISOLATION VALVE MSG.  THEN DURING TAXI-IN, THERE WAS A IDLE DISAGREE MESSAGE DISPLAY.  ASSIGNED CI 78-19 MEL 78-31-1 LEFT T/R LOCKED IN THE FWD THRUST POSITION.  PER DDG REMAINED OPENED.
